RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zubin, P B

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:73
Abstract pages:217
Full texts:100
References:46

http://www.mathnet.ru/eng/person21461
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1994
1. P. B. Zubin, V. A. Ivanov, E. A. Ugolkova, “Kondo interaction and strongly correlated electrons”, TMF, 101:2 (1994),  304–314  mathnet; Theoret. and Math. Phys., 101:2 (1994), 1368–1375  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021